# SDR QMLA2013080113110

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N485UH
- Make and model: Bolkms BK117A4
- Aircraft serial: 7063
- Aircraft time: 14,383 hours, 58,594 cycles
- Engine: Lyc LTS101650B1
- Engine time: 8,873 hours, 24,132 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: M880593011
- Condition: Worn
- Location: Test
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

DURING LANDING , NOTICED NR 1 ENGINE FIRE LIGHT ILLUMINATED.  AFTER LANDING AND SHUTDOWN NOTICED THE TEST SWITCH WAS NOT IN THE SPRING LOADED NEUTRAL POSITION.  DISCOVERED SWITCH WAS NOT OPERATING PROPERLY.
